# SDR 05FDEA03857

- Difficulty date: November 17, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727-200
- Aircraft serial: 21488
- Aircraft time: 39,969 hours, 27,046 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1051
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN PILLOWING AROUND FASTENER HEADS AT BS 1051, STR 29 LEFT.  SUSPECT CORRODED STRINGER.  REMOVED CORROSION FOUND OUT OF LIMITS. REMOVED AREA OF DAMAGE, FABRICATED   REPAIR DOUBLER AND FILLER AND ISNTALLED, IAW SRM 53-30-3.
